... unusually high state of arousal after taking my Dostinex; she said she'd 'heard of it' but not come across it in her practice - Aaaaaaahhhhh!!! What's going on?
Behavior changes (e.g. aggression, increased gambling or sexual urges) are serious side effects of Dostinex. Please ask your doctor to look into it.
I found something similar but I also located a book that mentioned other side effects such as behavioral effects if this starts or this continues please have your doctor to further investigate I want to give you a concrete answer but I want it to be accurate far better safe than sorry if this or other things continue talk with the doctor as soon as you can
- Dostinex Information for Consumers
- Dostinex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dostinex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 1 answer
Posted 21 Jan 2013 • 2 answers
Posted 9 Aug 2013 • 1 answer
Posted 29 Aug 2015 • 0 answers
Posted 26 Jul 2016 • 1 answer